HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Large time behavior of derivatives of the vorticity for the two dimensional Navier-Stokes flow

Files in This Item:
pre716.pdf157.74 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84254

Title: Large time behavior of derivatives of the vorticity for the two dimensional Navier-Stokes flow
Authors: Maekawa, Yasunori Browse this author
Issue Date: 2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 716
Start Page: 1
End Page: 17
Abstract: This paper studies the large time asymptotic behavior of derivatives of the vorticity solving the two-dimensional vorticity equations equivalent to the Navier-Stokes equations. It is well-known by now that the vorticity behaves asymptotically as the Oseen vortex provided that the initial vorticity is integrable. This paper shows that each derivative of the vorticity also behave asymptotically as that of the Oseen vortex. For the proof new spatial decay estimates for derivatives are established. These estimates control behavior at the space infinity. The convergence result follows from a rescaling and compactness argument.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69912
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University